# SDR UIEA2019111505913

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,859 hours, 17,175 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE  RIGHT  ENGINE( PERFORMED  #2  ENGINE  BOROSCOPE  INSPECTION  PER  B767  AMM 72-00-00/601.  NO  DAMAGE  OR  DEFECTS  NOTED. C/W  FIM  71-05 FT 822  AND  AMM 05-51-18.  LP 1110215 - M2: INSTALLED BOROSCOPE  MOTERIM  COVER  PAD AND  SEAL,  REF  AMM  71-00-00-995.  NO  LEAKS NOTED.  )
